Publications & Works

Articles Published in Journals That Entered SCI, SSCI and AHCI Indexes

SOME ALGEBRAIC RELATIONS ON BALANCING NUMBERS

UTILITAS MATHEMATICA, vol.103, pp.217-236, 2017 (Journal Indexed in SCI) identifier identifier

TRIANGULAR AND SQUARE TRIANGULAR NUMBERS INVOLVING GENERALIZED PELL NUMBERS

UTILITAS MATHEMATICA, vol.102, pp.231-254, 2017 (Journal Indexed in SCI) identifier identifier

INDEFINITE QUADRATIC FORMS AND PELL EQUATIONS INVOLVING QUADRATIC IDEALS

MATHEMATICAL REPORTS, vol.19, no.2, pp.263-279, 2017 (Journal Indexed in SCI) identifier identifier

ON POSITIVE DEFINITE QUADRATIC FORMS AND THE EXTENDED HECKE GROUP (H)over-bar(root 2)

MATHEMATICAL REPORTS, vol.18, no.3, pp.355-361, 2016 (Journal Indexed in SCI) identifier

THE INTEGER SEQUENCE B = B-n(P, Q) WITH PARAMETERS P AND Q

ARS COMBINATORIA, vol.121, pp.187-200, 2015 (Journal Indexed in SCI) identifier

BALANCING, PELL AND SQUARE TRIANGULAR FUNCTIONS

MISKOLC MATHEMATICAL NOTES, vol.16, no.2, pp.1219-1231, 2015 (Journal Indexed in SCI) identifier identifier

Solving some parametric quadratic Diophantine equation over Z and F-p

APPLIED MATHEMATICS AND COMPUTATION, vol.218, no.3, pp.703-706, 2011 (Journal Indexed in SCI) identifier identifier

n-UNIVERSAL QUADRATIC FORMS, QUADRATIC IDEALS AND ELLIPTIC CURVES OVER FINITE FIELDS

MATHEMATICAL REPORTS, vol.13, no.2, pp.205-216, 2011 (Journal Indexed in SCI) identifier

Rational Points on Curves over Finite Fields

Ant. Jour. of Mathematics, vol.7, no.4, pp.431-437, 2010 (Journal Indexed in SCI) identifier identifier

Quadratic Diophantine Equation x(2) - (t(2) - t)y(2) - (4t-2)x + (4t(2)-4t)y=0

BULLETIN OF THE MALAYSIAN MATHEMATICAL SCIENCES SOCIETY, vol.33, no.2, pp.273-280, 2010 (Journal Indexed in SCI) identifier identifier

Indefinite Quadratic Forms and their Neighbours

Numerical Analysis and Applied Mathematics, AIP Conf. Proc., vol.1281, pp.1102-1105, 2010 (Journal Indexed in SCI Expanded)

The Diophantine equation x(2) - (t(2) + t)y(2) - (4t+2)x + (4t(2)+4t)y=0

REVISTA MATEMATICA COMPLUTENSE, vol.23, no.1, pp.251-260, 2010 (Journal Indexed in SCI) identifier identifier

THE BASE POINTS OF INDEFINITE QUADRATIC FORMS IN THE CYCLE AND PROPER CYCLE OF AN INDEFINITE QUADRATIC FORM

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.36, no.2, pp.101-114, 2007 (Journal Indexed in SCI) identifier

Proper cycles of indefinite quadratic forms and their right neighbors

APPLICATIONS OF MATHEMATICS, vol.52, no.5, pp.407-415, 2007 (Journal Indexed in SCI) identifier identifier

SOME REMARKS ON INDEFINITE BINARY QUADRATIC FORMS AND QUADRATIC IDEALS

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.36, no.1, pp.27-36, 2007 (Journal Indexed in SCI) identifier

Articles Published in Other Journals

Balcobalancing Numbers and Balcobalancers

Creative Mathematics and Informatics, vol.30, no.2, pp.203-222, 2021 (Refereed Journals of Other Institutions) Creative Commons License

k-Almost Balancing Numbers

INTERNATIONAL JOURNAL OF APPLIED MATHEMATICS & STATISTICS, vol.60, no.3, pp.82-89, 2021 (Journal Indexed in ESCI) identifier

t-cobalancing numbers and t-cobalancers

NOTES ON NUMBER THEORY AND DISCRETE MATHEMATICS, vol.26, no.1, pp.45-58, 2020 (Journal Indexed in ESCI) identifier

Sums and Spectral Norms of All Almost Balancing Numbers

Creative Mathematics and Informatics, vol.28, no.2, pp.203-214, 2019 (Refereed Journals of Other Institutions)

Almost balancing, triangular and square triangular numbers

NOTES ON NUMBER THEORY AND DISCRETE MATHEMATICS, vol.25, no.1, pp.108-121, 2019 (Journal Indexed in ESCI) identifier

Some Algebraic Relations on an Integer Sequence with Fixed Parameter

Acta Universitatis Apulensis, vol.58, pp.53-66, 2019 (Refereed Journals of Other Institutions)

Base points, bases and positive definite forms

ASIAN-EUROPEAN JOURNAL OF MATHEMATICS, vol.11, no.2, 2018 (Journal Indexed in ESCI) identifier identifier

Quadratic Ideals, Indefinite Quadratic Forms and Some Specific Diophantine Equations

BOLETIM SOCIEDADE PARANAENSE DE MATEMATICA, vol.36, no.3, pp.173-192, 2018 (Journal Indexed in ESCI) identifier identifier

t-Balancing Numbers, Pell Numbers and Square Triangular Numbers. 33(2017), 133-146

Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, vol.33, pp.133-146, 2017 (Refereed Journals of Other Institutions)

The Integer Sequence a_{n} and its Relationship with Pell, Pell-Lucas and Balancing Numbers

Annales Univ. Sci. Budapest., Sect. Comp, vol.46, pp.275-288, 2017 (Refereed Journals of Other Institutions)

The Pell Equation x {2}-(k {2}-2)y {2}=1 and the Corresponding Integer Sequence

Annales Univ. Sci. Budapest., Sect. Comp., vol.46, pp.303-325, 2017 (Refereed Journals of Other Institutions)

On k-balancing numbers

NOTES ON NUMBER THEORY AND DISCRETE MATHEMATICS, vol.23, no.3, pp.38-52, 2017 (Journal Indexed in ESCI) identifier identifier identifier

Letter to the Editor: Disproof the Conjecture Related to the Pell Equation x{2}-D y{2}=2 by Özen Özer

Adv. in Theor. and App. Maths., vol.9, no.1, pp.49-59, 2014 (Refereed Journals of Other Institutions)

Generalized Pell Numbers Balancing Numbers and Binary Quadratic Forms

Creative Mathematics and Informatics, vol.23, no.1, pp.115-122, 2014 (Refereed Journals of Other Institutions)

The Diophantine Equation 8x^{2}-y^{2}+8x(1+t)+(2t+1)^{2} and t-Balancing Numbers

ISR Combinatorics, vol.897834, pp.1-5, 2014 (Refereed Journals of Other Institutions)

Sequences of Right and Left Neighbors of Six Type Indefinite Binary Quadratic Forms and their Proper Automorphisms

Jour. of Maths. Sci.: Adv. App, vol.20, pp.1-19, 2013 (Refereed Journals of Other Institutions)

Pell Form and Pell Equation via Oblong Numbers

Serdica Math. Jour., vol.39, pp.37-52, 2013 (Refereed Journals of Other Institutions)

Positive Definite Binary Quadratic Forms and Modules over a Field

Southeast Asian Bulletin of Mathematics, vol.36, pp.419-426, 2012 (Refereed Journals of Other Institutions)

On Kaprekar Numbers

Advances in Theoretical and App. Maths., vol.7, no.1, pp.43-50, 2012 (Refereed Journals of Other Institutions)

Some Algebraic Identities on the Integer Sequence Associated with Imaginary Quadratic Number Field \mathbb{Q}(\sqrt{-163})

Selçuk Journal of Applied Mathematics, vol.12, no.1, pp.149-160, 2011 (Refereed Journals of Other Institutions)

Representations of Positive Integers by Positive Quadratic Forms

Southeast Asian Bulletin of Mathematics, vol.35, no.1, pp.137-148, 2011 (Journal Indexed in ESCI) identifier

Principal Indefinite Quadratic Forms and Singular Curves over Finite Fields

Southeast Asian Bulletin of Mathematics, vol.35, no.5, pp.859-867, 2011 (Refereed Journals of Other Institutions)

Continued Fraction Expansion of \sqrt{D} and Pell Equation x^{2}-Dy^{2}=1

Mathematica Moravica, vol.15, no.2, pp.19-27, 2011 (Refereed Journals of Other Institutions)

Neighbors of Indefinite Binary Quadratic Forms

I.J.of Comp.and M.Sci, vol.5, no.1, pp.16-22, 2011 (Refereed Journals of Other Institutions)

Quadratic Forms Elliptic Curves and Integer Sequence

Acta Universitatis Apulensis, vol.25, pp.9-30, 2011 (Refereed Journals of Other Institutions)

n Universal Quadratic Forms and Quadratic Forms over Finite Fields

Bulletin of Irish Math. Society, vol.65, pp.11-21, 2010 (Refereed Journals of Other Institutions)

Elliptic Divisibility Sequences over Finite Fields

Int. Journal of Comp. and Math.Sci., vol.4, no.1, pp.12-19, 2010 (Refereed Journals of Other Institutions) identifier

The Diophantine Equation x^{2}-Py^{2}=Q

Int. Jour. of Comp. and Math.Sci., vol.4, no.2, pp.59-62, 2010 (Refereed Journals of Other Institutions)

The Cubic Congruence x^{3}+ax^{2}+bx+c \equiv 0 (\mod p) and Binary Quadratic Forms F(x,y)=ax^{2}+bxy+cy^{2} II

Acta Universitatis Apulensis, vol.22, pp.53-63, 2010 (Refereed Journals of Other Institutions)

On Cycles and Products of Ideals and Corresponding Indefinite Quadratic Forms

Comptes rendus mathématiques-Math. Reports, vol.32, no.2, pp.40-51, 2010 (Refereed Journals of Other Institutions)

Positive Definite Quadratic Forms Elliptic Curves and Cubic Congruences

Inter. Jour. of Comp. and Math.Sci, vol.4, no.2, pp.100-104, 2010 (Refereed Journals of Other Institutions)

On the Cycles of Indefinite Quadratic Forms and Cycles of Ideals II

Southeast Asian Bulletin of Mathematics, vol.34, pp.185-192, 2010 (Refereed Journals of Other Institutions)

The Family of Indefinite Binary Quadratic Forms and Elliptic Curves over Finite Fields

General Mathematics, vol.18, no.4, pp.3-17, 2010 (Refereed Journals of Other Institutions)

The Elliptic Curves y^{2}=x^{3}-1728x over Finite Fields

Journal of Algebra, Number Theory: Advances and Applications, vol.1, no.1, pp.61-74, 2009 (Refereed Journals of Other Institutions)

The Number of Rational Points on Singular Curves y{2}=x(x-a){2} over Finite Fields \mathbb{F}_{p}.

Int. Journal of Comp.and Math.Sci., vol.3, no.1, pp.14-17, 2009 (Refereed Journals of Other Institutions)

Positive Definite Binary Quadratic Forms Quadratic Congruences and Singular Curves

Comptes rendus mathématiques-Mathematical Reports, vol.31, no.2, pp.53-64, 2009 (Refereed Journals of Other Institutions)

Quadratic Irrationals Quadratic Ideals and Indefinite Quadratic Forms II

Int. Jour. of Comp.and Math. Sci., vol.3, no.2, pp.56-59, 2009 (Refereed Journals of Other Institutions)

Representation of Integers by Quadratic Forms in Several Variables

Creative Maths. and Infor., vol.18, no.1, pp.65-75, 2009 (Refereed Journals of Other Institutions)

The Diophantine Equation y^{2}-2yx-3=0 and Corresponding Curves over \mathbb{F}_{p}

Int. Journal of Comp.and Math.Sci, vol.3, no.6, pp.260-263, 2009 (Refereed Journals of Other Institutions)

A.Tekcan. The Pell Equation x{2}-(k{2}-k)y{2}=2{t}.

Int. Jour. of Comp. and Math. Sci, vol.2, no.1, pp.5-9, 2008 (Refereed Journals of Other Institutions)

Some Relations Involving the Sums of Fibonacci Numbers

Proceedings of the Jangjeon Math. Soc., vol.11, no.1, pp.1-12, 2008 (Refereed Journals of Other Institutions) identifier

The Number of Rational Points on Elliptic Curves and Circles over Finite Fields

Int. Journal of Comp.and Math.Sci, vol.2, no.2, pp.58-63, 2008 (Refereed Journals of Other Institutions)

Elliptic Curves Conics and Cubic Congruences Associated with Indefinite Binary Quadratic Forms

Novi Sad J. Math., vol.38, no.2, pp.71-81, 2008 (Refereed Journals of Other Institutions)

The Pell Equation x^{2}+xy-ky^{2}=\pm1

Global Journal of Pure and Applied Maths., vol.4, no.2, pp.105-112, 2008 (Refereed Journals of Other Institutions)

On Indefinite Binary Quadratic Forms and Quadratic Ideals

Novi Sad Journal of Maths., vol.38, no.1, pp.83-96, 2008 (Refereed Journals of Other Institutions)

On the Cycles of Indefinite Quadratic Forms and Cycles of Ideals III

Comptes rendus mathématiques-Mathematical Reports, vol.30, no.1, pp.22-32, 2008 (Refereed Journals of Other Institutions)

The Number of Rational Points on Elliptic Curves y^{2}= x^{3}+b^{2} over Finite Fields

Int. Jour. of Comp. and Math. Sci., vol.1, no.3, pp.178-184, 2007 (Refereed Journals of Other Institutions)

The Elliptic Curves y^{2}=x^{3}-t^{2}x over \mathbb{F}_{p}

Int. J.of Comp.and Math.Sci, vol.1, no.3, pp.165-171, 2007 (Refereed Journals of Other Institutions)

On the Pell Equation x^{2}-(k^{2}-2)y^{2}=2^{t}

Crux Mat. with Math.May., vol.33, no.6, pp.361-365, 2007 (Refereed Journals of Other Institutions)

The Number of Rational Points on Conics C_{p,k}:x^{2}-ky^{2}=1 over Finite Fields \mathbb{F}_{p}

International Journal of Computational and Mathematical Sciences, vol.1, no.2, pp.150-153, 2007 (Refereed Journals of Other Institutions)

The Pell Equation x^{2}-Dy^{2}=\pm 4

Applied Math. Science, vol.1, no.8, pp.363-369, 2007 (Refereed Journals of Other Institutions)

On Indefinite Binary Quadratic Forms Cubic Congruence and Elliptic Curves

Inter. Jour. of Cont. Math. Science, vol.2, no.21, pp.1031-1037, 2007 (Refereed Journals of Other Institutions)

Some Relations on Lucas Numbers and their Sums

Advanced Studies in Contemporary Mathematics, vol.15, no.2, pp.195-211, 2007 (Refereed Journals of Other Institutions) identifier

Representations of Positive Integers by Positive Quadratic Forms and the Fourier Coefficients of Cusp Forms

Southeast Asian Bull. of Maths, vol.31, pp.349-362, 2007 (Refereed Journals of Other Institutions)

Some Algebraic Properties of Universal and Regular Covering Spaces

International Journal of Comp. and Mathematics Sciences, vol.1, no.4, pp.251-254, 2007 (Refereed Journals of Other Institutions)

A Second Approach to the Proper Cycles of Indefinite Quadratic Forms and their Right Neighbors

International Journal of Contemporary Math. Sci, vol.2, no.6, pp.249-260, 2007 (Refereed Journals of Other Institutions)

On the Integer Solutions of the Pell Equation x^{2}-dy^{2}=2^{t}

Int. Jour. of Comp. and Math, vol.1, no.3, pp.204-208, 2007 (Refereed Journals of Other Institutions)

Solving the Pell Equation using the Fundamental Element of the Field \mathbb{Q}(\sqrt{\Delta })

Southeast Asian Bull. of Maths., vol.30, pp.355-366, 2006 (Refereed Journals of Other Institutions)

Signatures of the Special Congruence Subgroup of the Extended Modular Group

Southeast Asian Bull. of Maths., vol.30, pp.1147-1156, 2006 (Refereed Journals of Other Institutions)

The Number of Representations of Positive Integers by Positive Quadratic Forms

Proceedings of the Jangjeon Math. Soc., vol.9, no.2, pp.125-136, 2006 (Refereed Journals of Other Institutions)

Cycles of Indefinite Quadratic Forms and Cycles of Ideals

Hacettepe Journal of Maths. and Sta., vol.35, no.1, pp.63-70, 2006 (Refereed Journals of Other Institutions)

On the Quadratic Irrationals Quadratic Ideals and Indefinite Quadratic Forms

Bulletin of the Irish Mathematical Society, vol.58, pp.69-79, 2006 (Refereed Journals of Other Institutions)

Formulas for the Fourier Coefficients of Cusp Form for Some Quadratic Forms

Turkish Journal of Mathematics, vol.29, pp.141-156, 2005 (Refereed Journals of Other Institutions)

Representation of Integers by Hermitian Forms

Acta Mathematica Universitatis Comenianae, vol.74, no.2, pp.205-209, 2005 (Refereed Journals of Other Institutions)

Representations of Positive Integers by a Direct Sum of Quadratic Forms

Results in Mathematics, vol.46, pp.146-163, 2004 (Refereed Journals of Other Institutions)

On the Number of Representations of Positive Integers by Quadratic Forms as the Basis of the Space S_{4}(\Gamma_{0}(47),1)

Int. Jour. of Math. and Math. Sci, vol.2014, no.12, pp.637-646, 2004 (Refereed Journals of Other Institutions)

On the Representation of Positive Integers by Quadratic Forms with Seven Variables

Southeast Asian Bull. of Maths., vol.28, no.5, pp.875-886, 2004 (Refereed Journals of Other Institutions)

Pell Equation x^{2}-Dy^{2}=2, II

Bulletin of Irish Math. Society, vol.54, pp.73-89, 2004 (Refereed Journals of Other Institutions)

The Connection between Quadratic Forms and the Extended Modular Group

Mathematica Bohemica, vol.128, no.3, pp.225-236, 2003 (Refereed Journals of Other Institutions)

On the Covering Space and the Automorphism Group of the Covering Space

Balkan Journal of Geometry and Its App, vol.8, no.1, pp.101-108, 2003 (Refereed Journals of Other Institutions)

Refereed Congress / Symposium Publications in Proceedings

Some Relations via k Balancing Numbers

4th Int. Eurasian Conference on Mathematical Sciences and App. (IECMSA-20015), Atina, Greece, 31 August - 03 September 2015, vol.1, pp.29

Triangular and Square Triangular Numbers

Numerical Computations: Theory and Algorithms NUMTA2013, Flerna, Italy, 17 - 23 June 2013, pp.5

Some Properties of Universal Binary Quadratic Forms

The 24th International Conference of Jangjeon Mathematical Society, Konya, Turkey, 20 - 23 July 2011, pp.38

Integer Solutions of a Special Diophantine Equation

International Conference on Numerical Analysis and Applied Mathematics (ICNAAM), Halkidiki, Greece, 19 - 25 September 2011, vol.1389 identifier identifier

On the Integer Solutions of Diophantine Equation

Int. Congress in Honour of Professor H.M.Srivastava on his 70th Birth Anniversary, Bursa, Turkey, 18 - 21 August 2010, pp.98

P ve Q parametreli C=C_{n} Tamsayı Dizisi Üzerinde Bazı Cebirsel Özdeşlikler

XXIII. Ulusal Matematik Sempozyumu, Kayseri, Turkey, 4 - 07 August 2010, pp.71

x^{2}-(t^{2}-t)y^{2}-(4t-2)x+(4t^{2}-4t)y=0 Diophantine Denklemi

5. Ankara Matematik Günleri, Ankara, Turkey, 3 - 04 June 2010, pp.12

Indefinite Kuadratik Formların Denklikleri Taban Noktaları ve Komşuları

5. Ankara Matematik Günleri, Ankara, Turkey, 3 - 04 June 2010, pp.8

Primes in Z[exp(2 pi i/3)]

International Conference on Numerical Analysis and Applied Mathematics, Rhodes, Greece, 19 - 25 September 2010, vol.1281, pp.1129-1130 identifier

Indefinite Quadratic Forms and their Neighbours

International Conference on Numerical Analysis and Applied Mathematics, Rhodes, Greece, 19 - 25 September 2010, vol.1281, pp.1102-1105 identifier identifier

Indefinite Kuadratik Formlar Eliptik Eğriler ve Kübik Kongrüanslar

XXII. Ulusal Matematik Sempozyumu, İzmir, Turkey, 31 August - 03 September 2009, pp.64

İndefinite Kuadratik Formların Sağ ve Sol Komşuları

XXII. Ulusal Matematik Sempozyumu, İzmir, Turkey, 31 August - 03 September 2009, pp.70

The Number of Rational Points on Elliptic Curves Related to Binary Quadratic Forms

Antalya Algebra Days X, Antalya, Turkey, 28 May - 01 June 2008, pp.38-39

On the Elliptic Divisibility Sequences over Finite Fields

5-th Europan Congress of Mathematics, Amsterdam, Netherlands, 14 - 18 July 2008, pp.85

Right Neighbors and Base Points of Indefinite Binary Quadratic Forms

Workshop on Mathematical Methods in Applied Science, Bursa, Turkey, 22 - 23 May 2008, pp.38

Some Properties of Elliptic Divisibility Sequences over Finite Fields

Workshop on Mathematical Methods in Applied Science, Bursa, Turkey, 22 - 23 May 2008, pp.36

On the Singular Elliptic Curves over Finite Fields

Antalya Algebra Days IX, Antalya, Turkey, 22 - 27 May 2007, pp.61

İndefinite Kuadratik Formların Devirleri

XIX. Ulusal Matematik Sempozyumu, Kütahya, Turkey, 22 - 25 August 2006, pp.42

Pozitif Tanımlı Kuadratik Formların Taban Noktaları

XVIII. Ulusal Matematik Sempozyumu, İstanbul, Turkey, 5 - 08 September 2005, pp.68

Kuadratik Formlar ve İdealler

XVII. Ulusal Matematik Sempozyumu, Bolu, Turkey, 23 - 26 August 2004, pp.89-101

Books & Book Chapters